View Complete Reference

Tutton, M (1995)

Lover of the law of numbers

CA Magazine, Vol. 128, Iss 4, May, pp. 7.

ISSN/ISBN: 0317-6878 DOI: Not available at this time.

Abstract: Focuses on Mark Nigrini and his proposed mathematical law that help catch tax evaders and swindlers. Benford's Law; Frequency of digits occurring in a list of numbers; Application of the law on President Bill Clinton's tax returns.

@Article {, AUTHOR = {Tutton, Michael}, TITLE = {Lover of the law of numbers}, JOURNAL = {CA Magazine}, YEAR = {1995}, VOLUME = {128}, NUMBER = {4}, PAGES = {7}, MONTH = {May}, ISSN = {0317-6878}, }

Reference Type: Journal Article

Subject Area(s): Accounting, General Interest